MathSciNet Relay Station
MathSciNet bibliographic data
MR1194773 12F10
Gao, Shuhong; Lenstra, Hendrik W., Jr. Optimal normal bases. Des. Codes Cryptogr. 2 (1992), no. 4, 315–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement